# SDR IPXA2021072371969

- Difficulty date: July 23, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0867
- Aircraft time: 18,818 hours, 11,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ACOCKPIT EMERG, EXIT LIGHT FLICKERED MOMENTARILY AFTER ROTATION.OPERATED EMERGENCY LITE IAW 33-50-00. OPERATED NORMAL OK FOR SERVICE.
